| Catalog Number |
663016 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that automatrix extra shaft assy broke during use; customer states when the extra shaft assembly was in the patient's mouth and the dentist was winding it tighter it snapped.No injury occurred.
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Adding udi # : udi # (b)(4).Returned product was 1 flexshaft date code 0622 with coil deformation/weld failure causing the product to not function properly.Capa opened to address weld failures for product manufactured by sarasota since (b)(6) 2020 (date code 1220) through implementation date of (b)(6) 2022 (0822).Complaint is considered substantiated.(nwv).